Zerspaltung äquivarianter Homotopiemengen.

H. Hauschild

Mathematische Annalen (1977)

  • Volume: 230, page 279-292
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hauschild, H.. "Zerspaltung äquivarianter Homotopiemengen.." Mathematische Annalen 230 (1977): 279-292. <http://eudml.org/doc/163046>.

author = {Hauschild, H.},
journal = {Mathematische Annalen},
language = {ger},
pages = {279-292},
title = {Zerspaltung äquivarianter Homotopiemengen.},
url = {http://eudml.org/doc/163046},
volume = {230},
year = {1977},

AU - Hauschild, H.
TI - Zerspaltung äquivarianter Homotopiemengen.
JO - Mathematische Annalen
PY - 1977
VL - 230
SP - 279
EP - 292
LA - ger
UR - http://eudml.org/doc/163046
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.